Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner–Shirshov basis of the Adyan extension of the Novikov group
Author(s) Leonid A. Bokut, V.V. Chainikov
TypeArticle in Journal
AbstractThe goal of this paper is to give a comparatively short and simple analysis of the Adyan origional group constraction (S.I. Adyan, Unsolvability of some algorithmic problems in the theory of groups, Trudy MMO 6 (1957) 231–298).
KeywordsGröbner–Shirshov basis, Non-commutative Gröbner basis, Novikov group, Word problem
ISSN0012-365X
URL http://www.sciencedirect.com/science/article/pii/S0012365X07007364
LanguageEnglish
JournalDiscrete Mathematics
Volume308
Number21
Pages4916 - 4930
Year2008
NoteChongqing 2004Discrete Mathematics with its Application in Information Science and Related Topics
Edition0
Translation No
Refereed No
Webmaster